# SDR UALA2009092102973

- Difficulty date: September 20, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,631 hours, 11,790 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1507
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED SPARKS AND OIL LEAKING FROM PNEUMATIC STARTER DURING WET MOTORING FOR FUEL LEAK CHECK.  REPLACED PNEUMATIC STARTER,  OPS CHECK OK.
